# SDR QXEA200801108

- Difficulty date: October 9, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 18,387 hours, 18,628 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0111
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,029 hours, 16,045 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2283.  NR 2 PROP WAS SLOW TO COME OUT OF FEATHER DURING ENGINE START, 15-20 SECONDS.  R&R NR 2 ENG OVERSPEED GOVERNOR IAW Q400 AMM 61-20-26-400-801.  LEAK CHECK AND OPS CHECK GOOD.  HEAT SHRINK IAW Q400 HS 61-0028.  PERFORMED FUNCTIONAL TEST OF PROP TIME TO UNFEATHER IAW Q400 AMM 61-20-00-720-801.  FUNCTIONAL TEST GOOD.  NR 2 PROP UNFEATHER IN APPROX 10 SECONDS.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
